# SDR P5CA2020051200157

- Difficulty date: May 12, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,140 hours, 21,426 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217011
- Part serial: 900218
- Condition: Not Reported
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENG HPSOV.( REMOVED AND REPLACED RIGHT ENGINE HPSOV IAW AMM 36-11-07. OPS TEST OK. PERFORMED  BITE TEST AIR SUPPLY CONTROL SYSTEM.  )
